四元数Hardy空间中的slice正则Jackson定理

  • 陈英伟 ,
  • 王志军
展开
陈英伟(1976—),男,河北鸡泽人,河北经贸大学副教授, 博士, 主要从事复分析与逼近论等方向的研究. E-mail: cyingwei@mail.ustc.edu.cn

收稿日期: 2018-07-27

  网络出版日期: 2019-05-25

基金资助

河北省自然科学基金资助项目(A2015207007);河北经贸大学国家课题培育项目(2018PY12)

Slice regular Jacksons theorem in quaternionic Hardy spaces

  • CHEN Yingwei ,
  • WANG Zhijun
Expand
  • College of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China

Received date: 2018-07-27

  Online published: 2019-05-25

摘要

对于非交换领域四元数上2种类型的Hardy空间, 构造了新的de la Vallée Poussin卷积算子, 进而得到了高阶光滑模的slice正则Jackson 逼近定理.

本文引用格式

陈英伟 , 王志军 . 四元数Hardy空间中的slice正则Jackson定理[J]. 河北大学学报(自然科学版), 2019 , 39(3) : 230 -234 . DOI: 10.3969/j.issn.1000-1565.2019.03.002

Abstract

In two types of quaternionic Hardy spaces in non-commutative field, de la Vallée Poussin operators are constructed in order to obtain slice regular Jacksons theorem with high order modulus.

参考文献

[1] FABRITIIS C D, GENTILI G, SARFATTI G. Quaternionic Hardy spaces[J]. arXiv:1404.1234v2, 2015.
[2] SARFATTI G. Elements of function theory in the unit ball of quaternions[D]. Firenze: Università di Firenze, 2013.
[3] CHEN Y W, REN G B. De la Vallée Poussin means in Hardy spaces[J]. Results in Mathematics, 2017, 72(3): 1585-1600. DOI: 10.1007/s00025-017-0712-6.
[4] STOROZÉNKO E A. Approximation of functions of class Hp,0<p≤1[J]. Math USSR-Sb, 1978, 34: 527-545. DOI: 10.1070/SM1978v034n04ABEH001228.
[5] 王志军, 陈英伟. 有界对称域上Ω代数中的Jackson 定理[J]. 河北大学学报(自然科学版), 2014, 34(4): 342-346. DOI: 10.3969/j.issn.1000 -1565.2014.04.002.
[6] WANG M Z, REN G B. Jacksons theorem on bounded symmetric domains[J]. Acta Mathematica Sinica(English Series), 2007, 23(8): 1391-1404. DOI: 10.1007/s10114-007-0953-5.
[7] GAL S G, SABADINI I. Approximation by polynomials on quaternionic compact sets[J]. Mathematical Methods in the Applied Sciences, 2015, 38(14): 3063-3074. DOI: 10.1002/mma.3281.
[8] GAL S G. Quantitative approximations by convolution polynomials in Bergman spaces[J]. Complex Analysis and Operator Theory, 2018, 12(2): 355-364. DOI: 10.1007/s11785-016-0601-0.
[9] GENTILI G, STOPPATPO C, STRUPPA D C. Regular functions of a quaternionic variable[M]. Heidelberg: Springer, 2013.
[10] DEVORE R A, LORENTZ G G. Construction approximation[M]. Berlin: Springer-Verlag, 1993.
[11] GARNETT J B. Bounded analytic functions[M]. New York: Academic Press, 1981.
文章导航

/

〈 〉